RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2015, Volume 291, Pages 10–29 (Mi tm3672)  

This article is cited in 1 scientific paper (total in 1 paper)

Stability theorem and extremum conditions for abnormal problems

E. R. Avakov

V. A. Trapeznikov Institute of Control Sciences of Russian Academy of Sciences, Moscow, Russia

Abstract: We prove a generalized inverse function theorem in a neighborhood of a singular point of a mapping. As corollaries to this theorem, we obtain an inverse function theorem, an error bound theorem, and a tangent cone theorem that extend and strengthen the corresponding classical results in the irregular case. Using these corollaries, we establish necessary extremum conditions that are meaningful for abnormal problems.

DOI: https://doi.org/10.1134/S0371968515040020

Full text: PDF file (263 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2015, 291, 4–23

Bibliographic databases:

UDC: 517.9
Received: January 15, 2015

Citation: E. R. Avakov, “Stability theorem and extremum conditions for abnormal problems”, Optimal control, Collected papers. In commemoration of the 105th anniversary of Academician Lev Semenovich Pontryagin, Tr. Mat. Inst. Steklova, 291, MAIK Nauka/Interperiodica, Moscow, 2015, 10–29; Proc. Steklov Inst. Math., 291 (2015), 4–23

Citation in format AMSBIB
\Bibitem{Ava15}
\by E.~R.~Avakov
\paper Stability theorem and extremum conditions for abnormal problems
\inbook Optimal control
\bookinfo Collected papers. In commemoration of the 105th anniversary of Academician Lev Semenovich Pontryagin
\serial Tr. Mat. Inst. Steklova
\yr 2015
\vol 291
\pages 10--29
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3672}
\crossref{https://doi.org/10.1134/S0371968515040020}
\elib{https://elibrary.ru/item.asp?id=24776658}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2015
\vol 291
\pages 4--23
\crossref{https://doi.org/10.1134/S0081543815080027}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369344400002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84957577995}


Linking options:
  • http://mi.mathnet.ru/eng/tm3672
  • https://doi.org/10.1134/S0371968515040020
  • http://mi.mathnet.ru/eng/tm/v291/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Avakov E., “Local Controllability For Abnormal Systems”, SIAM J. Control Optim., 57:2 (2019), 947–962  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:158
    Full text:18
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020